Author: Sorting Last Post on Top Message:
HEALTHYFORLIFE6 SparkPoints: (0)
Fitness Minutes: (2,558)
Posts: 204
6/14/09 3:38 A

I've taken vitamin packs from GNC that included something for more energy. I hated it! They made me feel gittery and weird. I figured out which pill did that "energy" part and threw it away each day.

I guess you can't separate a single pill that way, so I would just take a different pill!

ANARIE Posts: 12,436
6/13/09 10:48 P

It has guaranį AND anhydrous caffeine AND green tea extract. Any one of those ingredients can cause nausea, so it's not surprising that so many people have problems with a product that has all three. It's also a BOATLOAD of caffeine, since guaranį and green tea both have natural caffeine, plus the added pure caffeine.

(One-a-day got slapped around by the FDA on this product, by the way. They had to change the name from Weight Control to "Weight Smart," which doesn't mean anything, and they had to stop saying it helped you lose weight. Now they say something about "nutrients you may be missing while reducing calories," but ANY vitamin covers that. Plus, chances are that your diet is healthier and more balanced now than it ever was before, so you may not need vitamin supplements at all.

ARTEMISR SparkPoints: (30,295)
Fitness Minutes: (21,633)
Posts: 516
6/13/09 9:43 P

Well you should definitely be taking them with food. I take one-a-day vitamins and I have to take it with food or I will throw up, and more than that it needs to be a significant amount of food, and something more... hearty? As in, no matter how big a salad might be, I cannot take the vitamins with a salad. Likewise- juice = food, when it comes to me and vitamines. I make sure I have something like chicken, bread/pasta, something of that sort when I take it.

As for the weight loss ones, they have caffeine for one, so anyone who is very sensitive to that may have problems with sleeping et cetera.

And for weight loss- you probably shouldn't expect them to do anything for weight loss, it's just a multi-vitamin with caffeine.

I used to take them back before they had caffeine in them, after they added the caffeine I switched and tried a few different types of multi-vitamins, now I take one-a-day womens again.

ANGEL235 Posts: 93
6/13/09 8:49 P

I tried those before and they made my stomach upset too. With or without food. So I stopped taking them now I just take calcium, iron, and fish oil. That works for me.
SMILES

PENNYROYALTY Posts: 3,055
6/13/09 8:20 P

i've been taking them every day for the past 10 days or so and have not noticed any side effects. I take them in the morning, on an empty stomach some days, and have not had any problems with nausea or sleep interruptions.

i haven't noticed any "weight" side effects, either, but i'm taking them as a much-needed vitamin supplement, and not as a miracle drug.

JINXSTORM Posts: 6,719
6/13/09 6:23 P

I take them, and have to with a meal or I get sick, I also experienced the same effect with 1 a day Active woman vitamin, but they were worse.

LEEMS12 Posts: 10
6/13/09 2:00 P

I've tried other one a day vitamins, but there is something about these ones that just make me feel sick to my stomach and lightheaded..even if I take them with food. I think I will try another brand since I have low iron. Thanks for your posts everyone!

STARLINA Posts: 1,105
6/13/09 1:21 P

I felt sick after taking them, even tried cutting them in half and taking them with food and I would still feel sick. I switched to a generic multi-vitamin from costco and don't feel sick off of them. I'm not sure what it is about the one a day brand, but even my fiance got sick taking them (not the women's kind, lol!)

00MSHEEP Posts: 229
6/13/09 12:31 P

I take them fine but I must take them with food. Different people have different reactions to iron, and I get crazy sick if I take any amount of iron without food. Even half a glass of milk helps me, or a few bites of a banana.

ALYJOSUNDSTROM SparkPoints: (10,885)
Fitness Minutes: (12,819)
Posts: 876
6/13/09 11:38 A

I have been on them for about a month because my iron was dropping again and it seems FINE, I just have to make sure I space out all my supplments and vitamins against 2-3 snacks/meals otherwise I feel like I have to run to the bathroom more often since a lot of them keep me "regular"

GYMBRAT Posts: 988
6/13/09 11:23 A

I got naseous from them too. i switched to the regular womens ones.

LEEMS12 Posts: 10
6/13/09 11:07 A

I have heard different things about these. I have been taking them off and on and I have felt nauseous and almost thrown up a couple of times. I thought it was because of different factors but I researched them and it turns out lots of people have nausea and sleep problems on these vitamins. I also haven't seen any results from them really. Has anyone else tried them?

Page: 1 of (1)  




Other Diet and Nutrition Topics:

Topics: Last Post:
measuring servings 9/4/2013 9:45:15 PM
Fruits & Veggies keeping fresh chart? 10/20/2013 5:15:44 AM
Calories 9/25/2013 10:34:11 PM
Dieting with Warfarin 10/14/2013 9:51:47 PM
Ideas for a high protein, low fat spread? 8/11/2013 3:18:55 AM

Diet Resources: snoring mouth | mouthpiece for snoring | snoring solution